# SDR DXTA2014031705690

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,623 hours, 6,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007080929A
- Condition: Odor
- Location: Cabin
- Part time: 1,925 hours, 1,187 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT WITH POWER BACK, RECEIVED A VERY HEAVY BURNING ODOR.  ODOR DISSIPATED SOME BUT WAS STILL NOTICEABLE ALL THE WAY TO DIVERSION AIRPORT.  NO SMOKE OBSERVED.  PAX REPORTED HOT AIR COMING FROM LT SIDE CABIN VENTS & COLD AIR FROM RT SIDE CABIN VENTS.  R & R THE CABIN ACM. PERFORMED OPS TEST, OPS NORMAL IAW MM 21-51-00.  R & R CABIN WATER SEPARATOR COALESCE IAW MM 21-51-00.  PERFORMED ECS DUCT BURN OUT OPS TEST.  FOUND SATISFACTORY IAW FORM TC-750-21-120801M R1.
